# SDR DALA2025122809427

- Difficulty date: December 19, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 95,611 hours, 44,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE1740011
- Part serial: 1526
- Condition: Failed
- Location: Zone 800
- Part time: 105,238 hours, 12,762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT PASS TEST DOOR DAMPER ON PASSENGER CREW DOOR 841 (REFFER TO AMDS CARD 5210-7089-RF).   REMOVED DOOR DAMPER ON PASSENGER CREW DOOR 841 P/N FE174-0011 S/ N 1526 ON UNSERVICEABLE CONDITION AS PER A320 FAM AMM 52-11-14- 000-001-A JOB IN PROGRESS. REPLACED DAMPER AT PASSENGER CREW DOOR 841 AS PER A320 FAM AMM 52-11-14-000-001-A AND A320 FAM AMM 52-11-14-400-001-A SEEINDIVIDUAL SIGN OFF ORNRC 19/200 RII INSPECTION COMPLETE. AE375QC JOB COMPLETE. (LP: 1359969)
